Open Access
Translator Disclaimer
December, 1991 One-Armed Bandit Problems with Covariates
Jyotirmoy Sarkar
Ann. Statist. 19(4): 1978-2002 (December, 1991). DOI: 10.1214/aos/1176348382

Abstract

As does Woodroofe, we consider a Bayesian sequential allocation between two treatments that incorporates a covariate. The goal is to maximize the total discounted expected reward from an infinite population of patients. Although our model is more general than Woodroofe's, we are able to duplicate his main result: The myopic rule is asymptotically optimal.

Citation

Download Citation

Jyotirmoy Sarkar. "One-Armed Bandit Problems with Covariates." Ann. Statist. 19 (4) 1978 - 2002, December, 1991. https://doi.org/10.1214/aos/1176348382

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0757.62038
MathSciNet: MR1135160
Digital Object Identifier: 10.1214/aos/1176348382

Subjects:
Primary: 62L10

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top